# SDR FDEA200907102561

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146N54094
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1340, STR 22R, SIDEWALL SUPPORT ANGLE DAMAGED.  SIDEWALL ANGLE FOUND BADLY DEFORMED BEYOND SRM ALLOWABLE DAMAGE LIMITS.   SUPPORT ANGLE REMOVED AND REPLACED IAW DWG 146N1008 SHT 4 REV-  AND DWG 146N5405 SHT 1 REV A.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
